# SDR HEEA060676

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: D120P2T
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER IS OFF APPROXIMATELY 1500 TO 2000 FEET ON AIRCRAFT.  TIME SINCE REPAIR 0:00 HOURS.
